Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/111780
Title: | The Length of Subset Reachability in Nondeterministic Automata |
Authors: | Martyugin, P. |
Issue Date: | 2008 |
Publisher: | Elsevier BV |
Citation: | Martyugin P. The Length of Subset Reachability in Nondeterministic Automata / P. Martyugin // Electronic Notes in Theoretical Computer Science. — 2008. — Vol. 223. — Iss. C. — P. 187-200. |
Abstract: | We study subset reachability in nondeterministic finite automata and look for bounds of the length of the shortest reaching words for automata with a fixed number of states. We obtain such bounds for nondeterministic automata over 2-letter, 3-letter and arbitrary alphabets. © 2008 Elsevier B.V. All rights reserved. |
Keywords: | NONDETERMINISTIC AUTOMATA REACHABILITY SYNCHRONIZATION ROBOTS TRANSLATION (LANGUAGES) FIXED NUMBERS NONDETERMINISTIC AUTOMATA NONDETERMINISTIC AUTOMATONS NONDETERMINISTIC FINITE AUTOMATONS REACHABILITY FINITE AUTOMATA |
URI: | http://elar.urfu.ru/handle/10995/111780 |
Access: | info:eu-repo/semantics/openAccess |
SCOPUS ID: | 57849138289 |
PURE ID: | 38943439 |
ISSN: | 1571-0661 |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-57849138289.pdf | 350,67 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.